Reference Type | Journal (article/letter/editorial) |
---|
Title | Probabilistic Analysis and Design of a Strip Footing on Layered Soil Media |
---|
Journal | Geotechnical and Geological Engineering |
---|
Authors | Maheshwari, Priti | Author |
---|
Kumar, P. Pradeep | Author |
Year | 2011 (November) | Volume | 29 |
---|
Issue | 6 |
---|
Publisher | Springer Science and Business Media LLC |
---|
DOI | doi:10.1007/s10706-011-9442-9Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 7748492 | Long-form Identifier | mindat:1:5:7748492:5 |
---|
|
GUID | 0 |
---|
Full Reference | Maheshwari, Priti, Kumar, P. Pradeep (2011) Probabilistic Analysis and Design of a Strip Footing on Layered Soil Media. Geotechnical and Geological Engineering, 29 (6). 1099-1108 doi:10.1007/s10706-011-9442-9 |
---|
Plain Text | Maheshwari, Priti, Kumar, P. Pradeep (2011) Probabilistic Analysis and Design of a Strip Footing on Layered Soil Media. Geotechnical and Geological Engineering, 29 (6). 1099-1108 doi:10.1007/s10706-011-9442-9 |
---|
In | (2011, November) Geotechnical and Geological Engineering Vol. 29 (6) Springer Science and Business Media LLC |
---|
These are possibly similar items as determined by title/reference text matching only.